# SDR SWAA2022061617137

- Difficulty date: June 10, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 33,601 hours, 14,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT / [01] ADJ SLIDE GIRT ON AFT ENTRY DOOR AS PER 25-66-01
